Some remarks on the C∗-algebras associated with subshifts
DOI:
https://doi.org/10.7146/math.scand.a-14453Abstract
We point out incorrect lemmas in some papers regarding the C∗-algebras associated with subshifts written by the second named author. To recover the incorrect lemmas and the affected main results, we will describe an alternative construction of C∗-algebras associated with subshifts. The resulting C∗-algebras are generally different from the originally constructed C∗-algebras associated with subshifts and they fit the mentioned papers including the incorrect results. The simplicity conditions and the K-theory formulae for the originally constructed C∗-algebras are described. We also introduce a condition called (∗) for subshifts such that under this condition the new C∗-algebras and the original C∗-algebras are canonically isomorphic to each other. We finally present a subshift for which the two kinds of algebras have different K-theory groups.Downloads
Published
2004-09-01
How to Cite
Meier Carlsen, T., & Matsumoto, K. (2004). Some remarks on the C∗-algebras associated with subshifts. MATHEMATICA SCANDINAVICA, 95(1), 145–160. https://doi.org/10.7146/math.scand.a-14453
Issue
Section
Articles